American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A44) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Géza Kós, Hojoo Lee and Peter Vandendriessche. Simultaneous extensions of Turkevich’s inequality and the weighted AM-GM inequality. Proc. Amer. Math. Soc. 140 (2012) 971-975. MR 2869081.
Abstract, references, and article information   
View Article: PDF

[2] Lesław Skrzypek. On the $L_p$ norm of the Rademacher projection and related inequalities. Proc. Amer. Math. Soc. 137 (2009) 2661-2669.
Abstract, references, and article information   
View Article: PDF

[3] D. S. Lubinsky. Small values of polynomials and potentials with $L_p$ normalization. Proc. Amer. Math. Soc. 127 (1999) 529-536. MR 1468199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. Marshall Ash and Michael Ganzburg. An extremal problem for trigonometric polynomials. Proc. Amer. Math. Soc. 127 (1999) 211-216. MR 1458861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] George A. Anastassiou. Ostrowski type inequalities . Proc. Amer. Math. Soc. 123 (1995) 3775-3781. MR 1283537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] W. Chen and Z. Ditzian. Mixed and directional derivatives . Proc. Amer. Math. Soc. 108 (1990) 177-185. MR 994773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. M. Holland, W. A. Light and L. J. Sulley. On proximinality in $L\sb{1}(T\times S)$ . Proc. Amer. Math. Soc. 86 (1982) 279-282. MR 667289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1